Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 2629
Article:
Adaptive Optimization of a Dual Moving Average Strategy for Automated Cryptocurrency Trading
Authors:
by
Andres Romo, Ricardo Soto, Emanuel Vega, Broderick Crawford, Antonia Salinas and Marcelo Becerra-Rozas
Link:
https://www.mdpi.com/2227-7390/13/16/2629
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.